# SDR CA131103004

- Difficulty date: September 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 8,962 hours
- Engine: Pwa PT642A
- Propeller: Mcauly 4HFR34C752
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 235010616
- Condition: Failed
- Location: Attitude
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON CLIMB OUT THE CREW NOTICED THE RT ATTITUDE GYRO HAD BECOME UNSERVICEABLE. THE FLIGHT CONTINUED WITH OUT INCIDENT TO DESTINATION.  MAINTENANCE REPLACED THE GYRO AND THE SYSTEM WAS GROUND FUNCTION CHECKED SERVICEABLE.
